Asymptotics of a certain integral

J.J.A.M. Brands

Research output: Contribution to journalArticleAcademicpeer-review


The asymptotic behaviour for t ¿ 8 of 80 exp[tx–c(x)]dx is studied. The function c is positive and '(x) ¿ 8 (x ¿ 8). Sufficient conditions on c are given in order that the method of Laplace is applicable.
Original languageEnglish
Pages (from-to)1-4
Number of pages4
JournalApplied Mathematics Letters
Issue number4
Publication statusPublished - 1990


Dive into the research topics of 'Asymptotics of a certain integral'. Together they form a unique fingerprint.

Cite this